# SDR AALA201711219051

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,434 hours, 29,586 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Warning Message
- Condition: False Activation
- Location: Adr
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAV ADR DISAGREE, DECLARED AN EMERGENCY, DUE TO THE NAVIGATION ADR 1 FAULT.  TROUBLESHOT IAW 34-11-00-810801A, AND THE INTERFACE WAS TESTED IAW AMM 34-13-00-740-002A , SYSTEM CHECKED GOOD.  FAULT CLEARED AND NO PREVIOUS HISTORY IN PAST 30 DAYS.  AIRCRAFT WAS GROUNDED.
